# SDR CALA2023012000166

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 33,504 hours, 12,085 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: None
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

BIRD STRIKE ON TAKEOFF 150 KNOTS, REPORTS TIRE PARTS FOUND ON RUNWAY C/W BIRD STRIKE INSPECTION.  NO DAMAGE FOUND .ALL TIRES ARE OK.REF AMM  CONDITIONAL INSPECTION : TASK 05-51-18-210-801. CLEANED AREA.
